# SDR 4DPA2022082900001

- Difficulty date: August 29, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 33,848 hours, 28,121 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 367051013
- Part serial: 4648
- Condition: Failed
- Location: Trim System
- Component: C
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED AT LEVEL FL350. TOUCHED NOTHING. RECEIVED A “PTRIP MAIN INOP” EICAS MESSAGE FOLLOWED BY AN ASSOCIATED “AP TRIM FAIL” AN “AP ELVE MISTRIM”. RAN AND FOLLOWED QRH PROCEDURES DIVERTED TO DAL. CORR ACTION MX TROUBLESHOT TO BAD HSCU  R&R HSCU. OPS CHECK GOOD NO DEFECTS NOTED.
